MathSciNet Relay Station
MathSciNet bibliographic data
MR1255701 14H20 (13J07 14B05 14Q05)
Casas-Alvero, E. Singularities of polar curves. Compositio Math. 89 (1993), no. 3, 339–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement